# SDR SWAA2023050930095

- Difficulty date: April 21, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W WING STA 220; CLIP ON LOWER REAR SPAR FOR PANEL SUPPORT 551FB IS BROKEN.<[01] REMOVED AND REPLACED L/W WING STA 220; CLIP P/N 115A5552-1 ON LOWER REAR SPAR FOR PANEL SUPPORT 551FB IAW SRM 51-40-02 AND AIPC 57-50-00-23;[02] VERIFIED CORRECTIVE ACTION 1.
